# SDR JJBA20120717013

- Difficulty date: July 17, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N876CA
- Make and model: Dhav DHC8301
- Aircraft serial: 438
- Aircraft time: 31,359 hours, 34,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, THE CREW OBSERVED THE TOUCHED RUNWAY LIGHT ILLUMINATE.  THE CREW NOTIFIED MX OF THE ILLUMINATED LIGHT.  GROUND MX CREW INSPECTED ACFT AND FOUND DAMAGE TO THE TAIL BUMPER AREA.  THE ACFT WAS REMOVED FROM SERVICE IMMEDIATELY.  THE FDR WAS ANALYZED AND CONFIRMED THAT A TAIL STRIKE DID OCCUR.  GROUND MX PERFORMED A HARD LANDING INSPECTION, A TOUCHED RUNWAY INSPECTION, AND MADE SKIN REPAIRS TO THE TAIL BUMPER SECTION OF THE ACFT.  ONCE ALL INSPECTIONS AND REPAIRS WERE SATISFACTORY THE ACFT WAS RETURNED TO SERVICE.
